# SDR 2004FA0000319

- Difficulty date: December 4, 2003
- Submitted: April 26, 2004
- Operation: General aviation
- Aircraft: N761AN
- Make and model: Cessna 210M
- Aircraft serial: 21062103
- Engine: Cont IO520*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 1200406131
- Condition: Corroded
- Location: Lt Wing
- Part time: 2,983 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FRONT FUEL LINE FROM LT WING TANK WAS IN CONTACT WITH FRESH AIR DUCT IN THE WING, AERO DUCT PN CEET 1.5 INCH.  THIS CAUSED CORROSION ON THE ALUMINUM FUEL LINE.  PROBLEM WAS FOUND WHEN FUEL STARTED LEAKING OUT OF THE WING.  REPLACED FUEL LINE AND FRESH AIR DUCT.  FABRICATED A STANDOFF TO PREVENT REOCCURRENCE.
